RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2014, Volume 48, Issue 3, Pages 52–62 (Mi faa3150)  

This article is cited in 5 scientific papers (total in 5 papers)

“Quantizations” of Higher Hamiltonian Analogues of the Painlevé I and Painlevé II Equations with Two Degrees of Freedom

B. I. Suleimanov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa

Abstract: We construct a solution of an analogue of the Schrödinger equation for the Hamiltonian $ H_1 (z, t, q_1, q_2, p_1, p_2) $ corresponding to the second equation $P_1^2$ in the Painlevé I hierarchy. This solution is obtained by an explicit change of variables from a solution of systems of linear equations whose compatibility condition is the ordinary differential equation $P_1^2$ with respect to $z$. This solution also satisfies an analogue of the Schrödinger equation corresponding to the Hamiltonian $ H_2 (z, t, q_1, q_2, p_1, p_2) $ of a Hamiltonian system with respect to $t$ compatible with $P_1^2$. A similar situation occurs for the $P_2^2$ equation in the Painlevé II hierarchy.

Keywords: quantization, Schrödinger equation, Hamiltonian, Painlevé equations, isomonodromic deformations, integrability

Funding Agency Grant Number
Russian Science Foundation 14-11-00078


DOI: https://doi.org/10.4213/faa3150

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2014, 48:3, 198–207

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 18.04.2012

Citation: B. I. Suleimanov, ““Quantizations” of Higher Hamiltonian Analogues of the Painlevé I and Painlevé II Equations with Two Degrees of Freedom”, Funktsional. Anal. i Prilozhen., 48:3 (2014), 52–62; Funct. Anal. Appl., 48:3 (2014), 198–207

Citation in format AMSBIB
\Bibitem{Sul14}
\by B.~I.~Suleimanov
\paper ``Quantizations'' of Higher Hamiltonian Analogues of the Painlev\'e I and Painlev\'e II Equations with Two Degrees of Freedom
\jour Funktsional. Anal. i Prilozhen.
\yr 2014
\vol 48
\issue 3
\pages 52--62
\mathnet{http://mi.mathnet.ru/faa3150}
\crossref{https://doi.org/10.4213/faa3150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3494720}
\zmath{https://zbmath.org/?q=an:06410500}
\elib{http://elibrary.ru/item.asp?id=22834188}
\transl
\jour Funct. Anal. Appl.
\yr 2014
\vol 48
\issue 3
\pages 198--207
\crossref{https://doi.org/10.1007/s10688-014-0061-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342060400005}
\elib{http://elibrary.ru/item.asp?id=23994872}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908079621}


Linking options:
  • http://mi.mathnet.ru/eng/faa3150
  • https://doi.org/10.4213/faa3150
  • http://mi.mathnet.ru/eng/faa/v48/i3/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Novikov, B. I. Suleimanov, ““Quantization” of an isomonodromic Hamiltonian Garnier system with two degrees of freedom”, Theoret. and Math. Phys., 187:1 (2016), 479–496  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. B. I. Suleimanov, “Quantum aspects of the integrability of the third Painlevé equation and a non-stationary time Schrödinger equation with the Morse potential”, Ufa Math. J., 8:3 (2016), 136–154  mathnet  crossref  mathscinet  isi  elib
    3. V. A. Pavlenko, B. I. Suleimanov, ““Quantizations” of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$”, Ufa Math. J., 9:4 (2017), 97–107  mathnet  crossref  isi  elib
    4. Yu. S. Fedorov, V. I. Kachalov, “O metode malogo parametra v nelineinoi matematicheskoi fizike”, Sib. elektron. matem. izv., 15 (2018), 1680–1686  mathnet  crossref
    5. V. A. Pavlenko, B. I. Suleimanov, “Solutions to analogues of non-stationary Schrödinger equations defined by isomonodromic Hamilton system $H^{2+1+1+1}$”, Ufa Math. J., 10:4 (2018), 92–102  mathnet  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:323
    Full text:70
    References:51
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019